# SDR IPXA2024102879210

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 92,622 hours, 18,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* BIRDSTRIKE ON BASE-TO-FINAL TURN FOR PHL RWY 27R. POST-FLIGHT REVEALED EXTENSIVE DAMAGE TO RH WING LEADING EDGE INBOARD OF #3 ENGINE. REMOVED #2 INBOARD R/H SLAT PER AMM 27-80-20-000-802.
